The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
On Solutions of B SDE with Two Barriers Under Non-Lipschitz Condition
Author(s): 
Pages: 538-549
Year: Issue:  4
Journal: CHINESE QUARTERLY JOURNAL OF MATHEMATICS

Keyword:  backward stochastic differential euqationbarrierpenalization method;
Abstract: In this paper,we derive the existence and uniqueness theorem for the adapted solution to backward stochastic differential equations with two barriers under non-Lipschitz condition via penalization method.
Related Articles
No related articles found